| Catalog Number |
UH1-48-26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Hematoma (1884)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following device were also listed in this report: device name#26mm -3 lfit v40 head ; cat#6260-9-026 ; lot#97784301.It cannot be determined which, if this device may have caused or contributed to the patient's experience.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported that the patient's right hip was revised.As reported: "patient wound dehisced, had a hematoma.Washed out and changed the 26mm head and bipolar head.Went to +4 length.".